Erratum to “On the strong metric dimension of the strong products of graphs”
Erratum to “On the strong metric dimension of the strong products of graphs”
About this item
Full title
Author / Creator
Publisher
Warsaw: De Gruyter Open
Journal title
Language
English
Formats
Publication information
Publisher
Warsaw: De Gruyter Open
Subjects
More information
Scope and Contents
Contents
The original version of the article was published in Open Mathematics (formerly Central European Journal
of Mathematics) 13 (2015) 64–74. Unfortunately, the original version of this article contains a mistake: in
Lemma 2.17 appears that for any C1-graph G and any graph H, β (G ⊠ H) ≤ β (G)(β(H)+1), while should
be β (G ⊠ H) ≤ β(H) (β(G)+1)...
Alternative Titles
Full title
Erratum to “On the strong metric dimension of the strong products of graphs”
Authors, Artists and Contributors
Author / Creator
Identifiers
Primary Identifiers
Record Identifier
TN_cdi_doaj_primary_oai_doaj_org_article_2ed5c36964be4866808f30099b7bef21
Permalink
https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_2ed5c36964be4866808f30099b7bef21
Other Identifiers
ISSN
2391-5455
E-ISSN
2391-5455
DOI
10.1515/math-2015-0020